# SDR 07FDEA02640

- Difficulty date: July 9, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978149
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE: PREVIOUS REPAIR FOUND LOCATED ON LT FR360/61 AND STGR 42/43.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF WAS ACCOMPLISHED USING FAA APPROVAL.  THE EXISTING REPAIR WAS EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR WAS ACCOMPLISHED PER SRM 53-10-12 FIG 225 SHEET1.
